Research Repository

Passivity Analysis for Discrete-Time Stochastic Markovian Jump Neural Networks with Mixed Time Delays

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2011) Passivity Analysis for Discrete-Time Stochastic Markovian Jump Neural Networks with Mixed Time Delays. IEEE Transactions on Neural Networks, 22 (10). pp. 1566-1575. ISSN 1045-9227

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, passivity analysis is conducted for discrete-time stochastic neural networks with both Markovian jumping parameters and mixed time delays. The mixed time delays consist of both discrete and distributed delays. The Markov chain in the underlying neural networks is finite piecewise homogeneous. By introducing a Lyapunov functional that accounts for the mixed time delays, a delay-dependent passivity condition is derived in terms of the linear matrix inequality approach. The case of Markov chain with partially unknown transition probabilities is also considered. All the results presented depend upon not only discrete delay but also distributed delay. A numerical example is included to demonstrate the effectiveness of the proposed methods.

Item Type: Article
Uncontrolled Keywords: ResPubID24777, Markovian jumping parameters, neural networks, passivity, piecewise homogeneous, time delays
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0801 Artificial Intelligence and Image Processing
SEO Classification > 970118 Expanding Knowledge in Law and Legal Studies
Depositing User: VUIR
Date Deposited: 02 Oct 2012 05:29
Last Modified: 02 Oct 2012 05:29
URI: http://vuir.vu.edu.au/id/eprint/10317
DOI: https://doi.org/10.1109/TNN.2011.2163203
ePrint Statistics: View download statistics for this item
Citations in Scopus: 305 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar